Über das Didosche Problem.

L. Fejes-Tóth

Elemente der Mathematik (1968)

  • Volume: 23, page 97-101
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Fejes-Tóth, L.. "Über das Didosche Problem.." Elemente der Mathematik 23 (1968): 97-101. <http://eudml.org/doc/140896>.

author = {Fejes-Tóth, L.},
journal = {Elemente der Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {97-101},
title = {Über das Didosche Problem.},
url = {http://eudml.org/doc/140896},
volume = {23},
year = {1968},

AU - Fejes-Tóth, L.
TI - Über das Didosche Problem.
JO - Elemente der Mathematik
PY - 1968
VL - 23
SP - 97
EP - 101
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/140896
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.